A certain integral expansion in spherical functions of the first and second kind
Differencialʹnye uravneniâ, Tome 5 (1969) no. 11, pp. 2096-2100
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_11_a16,
author = {N. A. Belova},
title = {A certain integral expansion in spherical functions of the first and second kind},
journal = {Differencialʹnye uravneni\^a},
pages = {2096--2100},
year = {1969},
volume = {5},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_11_a16/}
}
N. A. Belova. A certain integral expansion in spherical functions of the first and second kind. Differencialʹnye uravneniâ, Tome 5 (1969) no. 11, pp. 2096-2100. http://geodesic.mathdoc.fr/item/DE_1969_5_11_a16/